# SDR DALA2015011200244

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 779-783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON FUSELAGE SKIN BS 779 BETWEEN LONGERONS 28 - 29L AND BS 783 BETWEEN LONGERONS 28 - 29L.  DAMAGE WAS REPAIRED IAW SRM 53-04, PAR 57, FIG 57.
